MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Codes Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 27-sep-2019 with the following findings: a review of the pump black box showed cs 078 call service alarms.During testing, during rewind step the pump emitted a cs 078 call service alarm.There was moisture observed on the display.The pump was found to leak at a crack in the case.The pump was opened and moisture damage found on motor flex connector, causing the alarm.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.This complaint was previously included in the voluntary summary report submission (vmsr) and is now being submitted as an initial report with investigation findings due to the transition of the vmsr program.
 
Event or Problem Description
On 01-aug-2019, the reporter contacted animas, alleging a call service alarm (cs 078) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because this issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key9125609
Report Number2531779-2019-04892
Device Sequence Number14107018
Product Code LZG
UDI-Device Identifier10840406101010
UDI-Public10840406101010
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2019
Was the Report Sent to FDA? Yes
Device Age14 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age20 YR